# SDR DALA2017101807624

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 58,101 hours, 20,894 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Broken
- Location: Armed Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARMED LIGHT TERMINAL BROKEN.  REMOVED & REPLACED SLIDE LIGHT ASSY  IAW 20-84.  CHECKED GOOD.
